# SDR P2EA97005

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Part number: 69675411
- Condition: Broken
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 505 - MCI - AFT CARGO DOOR LIGHT ON AFTER ROTATION.  REMOVED AND REPLACED SPRING ON DOOR LATCH MECHANISM.  (M)
